DIffuse hair loss...
Posted in the Endocrinology Forum
#1 Dec 13, 2010
I am having a repeat problem with hair loss. Background: exactly 1 year ago I took stanozolol (anabolic steroid, Winstrol) for 2 weeks, but immediately stopped after my hair quickly, and aggressively fell out. I had significant hair loss in a very short time. I visited an endocrinologist and she said 2 weeks was too short of a time for 5-AR and DHT to be the culprit. As a result and for precautionary reasons, I was prescribed 1mg Propecia and have been taking it ever since.
After a year, my hair was full and healthy. 3 weeks ago, I started taking a Selective Androgenic Receptor Modulator (SARM), which claims to have zero effect on hair loss and hormone levels because it only targets skeletal muscle and not the body's other androgen receptors. As a result, my hair is thinning rapidly again. I am currently taking Propecia and have been for a year so DHT should not be the issue. Why else is my hair falling out? Why does everything I attempt to use for exercise progression effect my hair so quickly and aggressively? Beyond telling me I'm an idiot for even experimenting with these chemicals, please offer an explanation for the assault of my hair. I have experience zero side effects, other than diffuse hair loss. PLEASE HELP.
Add your comments below
|Can a endocrinologist help me with constant bod... (Sep '10)||Nov 11||Stephanie||95|
|Sustanon 250 for Less beard growth - doctor ha... (Dec '06)||Jul '17||Maxen||128|
|Need help with hormone issue||Jun '17||riverdevonne||1|
|help! (Apr '17)||Apr '17||clb113||1|
|LMC Announces New Diabetes & Endocrinology Spec... (Mar '17)||Mar '17||ROBOCALLS by KEVIN||1|
|Various Steroids for Sale (Jul '11)||Mar '17||Curtissantos79||5|
|Trying to Conceive? The Important Test Your Gyn... (Mar '17)||Mar '17||preetygift||1|
Find what you want!
Search Endocrinology Forum Now
Copyright © 2017 Topix LLC